# SDR IXXA05SMN290S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 270
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD ACCY COMPT INTERNAL PART FITTING CORRODED AT STA 270.000, L-34 (RT).  REMOVED CORROSION FROM FITTING IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
